# SDR CALA2025111011061

- Difficulty date: August 14, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N33209
- Make and model: Boeing 737824
- Aircraft serial: 30581
- Aircraft time: 76,364 hours, 28,565 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Gen
- Condition: Misinstalled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SEAT 26ABC PSU O2 GENERATOR FOUND TO HAVE A SHIPPING PIN INSTALL.  REMOVED SHIPPING PIN AND INSTALLED SAFETY PIN IAW AMM TASK 35-22-11-000-811-001.
